# SDR SWAA2024100944992

- Difficulty date: October 3, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,526 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO JUST FWD OF L/H TOILET TANK CLOSURE PANELS VERTICAL SUPPORT BETWEEN PANELS 141QW AND 141PW LOWER AT FLOOR LINE BRACKET HAS A 2' CRACK.<[01] REMOVED AND REPLACED ANGLE CLIP PER SRM 51-40-02;[02] PARTS INFO ADDED;[03] VERIFIED. REMOVED AND REPLACED ANGLE CLIP PER SRM 51-40-02.
